# SDR GAIA01028

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS ITEM WAS FOUND DURING ROUTINE MAINTENANCE AT THE TIMCO OSC MAINTENANCE FACILITY.  FLOORBEAM UPPER CAP AT BS 344 HAS SEVERAL HOLES WITH NO EDGE DISTANCE.  REMOVED AND REPLACED FLOORBEAM UPPER CAP AT BS 344 FROM RBL 67 TO LBL 67 IAW B727 SRM 53-10-2 AND 51-30-2.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
